Login New user?  
02- Progress in Fractional Differentiation and Applications
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Oct. 2018

 

 

Hilfer-Hadamard Fractional Differential Equations and Inclusions Under Weak Topologies, Vol. 4, No. 4 (Oct. 2018), PP:247-261

doi:10.18576/pfda/040401

Download

Authors:
Said Abbas - Laboratory of Mathematics, Geometry, Analysis, Control and Applications. Tahar Moulay University of Sa¨ıda, P.O. Box 138, EN-Nasr, 20000 Sa¨ıda, Algeria
Ravi P. Agarwal - Department of Mathematics, Texas A&M University-Kingsville, Kingsville, 78363, USA
Mouffak Benchohra - Laboratory of Mathematics, Djillali Liabes University of Sidi Bel-Abbes, P.O. Box 89, Sidi Bel-Abb`es 22000, Algeria
Nadia Benkhettou - Laboratory of Mathematics, Djillali Liabes University of Sidi Bel-Abbes, P.O. Box 89, Sidi Bel-Abb`es 22000, Algeria

 

A Novel Approach to Fractional Calculus: Utilizing Fractional Integrals and Derivatives of the Dirac Delta Function, Vol. 4, No. 4 (Oct. 2018), PP:463-478

doi:10.18576/pfda/040402

Download

Authors:
Evan Camrud - Department of Mathematics, Concordia College, Moorhead, MN, USA\\ Department of Mathematics, Iowa State University, Ames, IA, USA

 

On the Local M-Derivative, Vol. 4, No. 4 (Oct. 2018), PP:479-492

doi:10.18576/pfda/040403

Download

Authors:
Jose Vanterler da C. Sousa - Department of Applied Mathematics, Imecc-Unicamp, 13083-859, Campinas, SP, Brazil
Edmundo Capelas de Oliveira - Department of Applied Mathematics, Imecc-Unicamp, 13083-859, Campinas, SP, Brazil

 

Solutions For Some Conformable Differential Equations, Vol. 4, No. 4 (Oct. 2018), PP:493-501

doi:10.18576/pfda/040404

Download

Authors:
Ndolane Sene - D´epartement de math´ematiques de la d´ecision, Universit´e Cheikh Anta Diop de Dakar, Laboratoire Lmdan, BP 5683 Dakar Fann, S´en´egal.

 

Numerical Treatment for Solving the Fractional Two-Group Influenza Model, Vol. 4, No. 4 (Oct. 2018), PP:503-517

doi:10.18576/pfda/040405

Download

Authors:
Nasser Hassan Sweilam - Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
Seham Mahyoub AL−Mekhlafi - Department of Mathematics, Faculty of Education, Sana’a University, Sana’a, Yemen
Ahmed Nasser Hassan - Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt

 

New Analytical Solutions and Approximate Solution of the Space-Time Conformable Sharma-Tasso-Olver Equation, Vol. 4, No. 4 (Oct. 2018), PP:519-531

doi:10.18576/pfda/040406

Download

Authors:
Orkun Tasbozan - Department of Mathematics, Mustafa Kemal University, Hatay, Turkey
Yucel Cenesiz - Department of Mathematics, Selc¸uk University, Konya, Turkey
Ali Kurt - Department of Mathematics, Mustafa Kemal University, Hatay, Turkey
Olaniyi S. Iyiola - Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Wisconsin, USA

 

System Identification with Fractional-order Models: A Comparative Study with Different Model Structures, Vol. 4, No. 4 (Oct. 2018), PP:533-552

doi:10.18576/pfda/040407

Download

Authors:
Pritesh Shah - Symbiosis Institute of Technology, Symbiosis International (Demmed University), Pune, India
Sudhir Agashe - Department of Instrumentation and Control, College of Engineering, Pune, India
Vyawahare Vyawahare - Department of Electronics Engineering,Ramrao Adik Institute of Technology, Nerul, Navi Mumbai, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved